# SDR UALA2013032801991

- Difficulty date: March 27, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 53,159 hours, 21,372 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat30def
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK FELL OVER SEAT ROW 30 DEF.  PACKED MASK.  TESTED OXYGEN MASKS IAW MT 35-003. ALL TEST OKAY.
